well we have been dateing for the past 5 months and he has been smoking k2 for the past 3 months and he dont talk to me or come to see me he sits in his throw up every where and its scares me cause thats not the boy i feel in love with he looks like a dead person in his body what should i do ?
As a nurse...I AM VERY CONCERNED FOR HIM!! You need to reach out to someone you trust and get him admitted into a hospital for 72 hour observation..then rehab. He is going to either die or become completely disconnected permanently from this drug. He is not able to connect the dots at this point if what you are telling me is true. That drug effects trhe CNS in a way that will not heal itself after stopping. Please get him some help. He might hate you for awhile, but when his mind clears and he realizise you are only caring for him he will appreciate you for it. My son was addicted to this and ex for several years and his brain is not the same. He does not show emotion, his affect is flat and this will never be back to normal. He can not feel things like...happiness, excitement, sorrow, empathy because of his drug use. I miss him so much...the kid he was. Please be this persons guardian angel and get him help before permanent damage is done and its to late. It makes me want o cry just thinking about it!!
Im sorry to here that your family is not supportive, but you need to tell this person enough is enough and there is such a thing as self preservation. You stay with him and you will get hurt. All you can tell him is when he is sick of his life you will be there to help him climb out of the hole he has dug, but until then you should stand your ground. It will and always does end badly when any drugs are involved. Im terribly sorry for all your stress and loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.